# SDR GTIA2025042438881

- Difficulty date: April 22, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N5663
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 30,633 hours, 13,642 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ASSIST BOTTLE REQ SVC -SVCD L4 DOOR ASSIST BOTTLE IAW AMM 52-10-00 LEAK AND OPS CHK NORMAL
